MAUDE Adverse Event Report: Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)

Medtronic Singapore Operations LINQ II¿ Insertable Cardiac Monitor; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Model Number LNQ22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
LINQ II¿ Insertable Cardiac Monitor
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITH ARRHYTHMIA DETECTION)
Manufacturer (Section D)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50938704
Report Number3008973940-2026-07279
Device Sequence Number15886328
Product Code MXD
UDI-Device Identifier00763000554002
UDI-Public(01)00763000554002(17)231209
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K200795
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/09/2023
Device Model NumberLNQ22
Device Catalogue NumberLNQ22
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight120 LB